# SDR SIMA20181209010

- Difficulty date: December 9, 2018
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,442 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISLE CROSS BEAM AT FRAME 25 CORRODED. C/A-COMPLETE: REMOVED AND REPLACED ISLE CROSS BEAM AT FRAME 25 IAW SRM 53-21-10 FIG-1, 10, 10A, 10B, 10C, 10D. ETN-EM-53-139. SEE WIPS AND TASK FOR DETAILS.
